Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ic892003

did anyone have this feeling on accutane?

Recommended Posts

Recently i havent been feeling like myself.. Im constantly tired and just dont feel like myself, my brain feels BLAH, i wouldnt call it depression but i just feel like its harder to concentrate and i have lack of motivation..... Anyone have similart experienceS??? if it matters im a 20 year old male 40mg twice a day

Link to comment
Share on other sites

Yea, I got that feeling, too. Like you, it wasn't a depressed feeling. More like a lazy feeling.

Link to comment
Share on other sites

Yes. About a week after the course there was a big improvement, but to be completely honest I didn't feel 100% for several months. Each day was better, but it took awhile.

Link to comment
Share on other sites

that is good to know, hopefully it will get better for me as well, ive been off tane for about 4 days and dont really feel much improvement, im hoping im not slipping into some sort of depression

Link to comment
Share on other sites

I know exactly what you guys are talking about... when I was on accutane I remember taking a math test and just absolutely blanking out on the whole test... (I got a 39/100, it was the worst grade of my life). I studied for hours before, and I just couldn't remember a thing. I noticed a decline in my overall grades in all of my classes while I was on accutane. I did some research and found a study that shows that Accutane decreases cell proliferation in the hippocampus (the part of your brain responsible for short-term memory)...

Link to comment
Share on other sites

Yes, it stopped within a few weeks after I finished my treatment. Honeslty, I can't say whether I felt completely normal after finishing the drug, though. I developed anxiety while on Accutane, and I didn't really feel like I was the same person after I finished the drug. But that's just my case...

Edited by yowasup
Link to comment
Share on other sites

Yeah I used to get this when I was on 40mg, my mind felt extremely cloudy yet clear at the same time, and it felt like I wasnt really alive, just kind of going through the motions on autopilot. Very weird state of mind accutane can put you in.

When I was on a 10mg course though I didnt really notice this feeling again.

Link to comment
Share on other sites

haha, some ppl that have the same sides i have. I too have noticed a big lack of concentration while on tane. Also i catch myself putting things off. Guess its lack of motivation, my therapy is going to the gym. I told myself before i started tane i would not quit lifting no matter what and so far ( 4 and a half months) i have gone to the gym 3 to 4 time a week. I also try to put the fact that im taking tane in the very back of my mind because otherwise ill be using the treatment as an excuse not to do anything, and so far i have not had any mood or feeling changes. To me its all psychological, one person says you could get depressed from this pill and that thought runs through your head and eventually you make yourself that way

Link to comment
Share on other sites

haha, some ppl that have the same sides i have. I too have noticed a big lack of concentration while on tane. Also i catch myself putting things off. Guess its lack of motivation, my therapy is going to the gym. I told myself before i started tane i would not quit lifting no matter what and so far ( 4 and a half months) i have gone to the gym 3 to 4 time a week. I also try to put the fact that im taking tane in the very back of my mind because otherwise ill be using the treatment as an excuse not to do anything, and so far i have not had any mood or feeling changes. To me its all psychological, one person says you could get depressed from this pill and that thought runs through your head and eventually you make yourself that way

I stopped lifting on tane because my joints/muscles were so achy and i got fatigued so easily, that may have played a role in why i feel like this. I just starte working out again and must admit i do feel better but i still dont feel a 100%, i guess i jut have to give it time considering ive been off tane for less than a week

Link to comment
Share on other sites

Yeah I feel that way. Struggling to get better. For the last month or so I've been very unmotivated and borderline depressed. Not actually depressed though... I don't know... Maybe actually depressed. Or maybe more like philosophically disillusioned. Nothing matters. Blah to everything.

It is a bit concerning. I definitely feel more "ho hum" about life in general which could mean depression. Life is seeming pretty empty (starting around the time I got to 40 mg) and I admit I've been kind of fantasizing how awesome it would be if I'd never been born, but I'm not sure if I can tell my derm this without sounding some kind of suicide ideation psycho alarm. I don't want to kill myself or anything. I'm a big girl and been through depression cycles a number of times so I'm just trying to muscle through. It might not even really be accutane's fault, who knows. I've had many times in my life when I was depressed without a doubt and what I feel now isn't serious, in comparison. At least I feel I have reasonable control of my emotions.

Edited by lemonlover
Link to comment
Share on other sites

Yes, I also became a bit more emotional (in my case, it was probably depression) but I never had headaches or any other symptom. I can't remember having any "depression attacks" recently.

Link to comment
Share on other sites

Emotional. That's a great description. Like others have mentioned, I wasn't depressed (although I have gone through depression before), but was definitely emotional...like a constant state of PMS. It sucked. :lol:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×